Asymptotics of accessibility sets along an abnormal trajectory

Emmanuel Trélat

ESAIM: Control, Optimisation and Calculus of Variations (2010)

  • Volume: 6, page 387-414
  • ISSN: 1292-8119

Abstract

top
We describe precisely, under generic conditions, the contact of the accessibility set at time T with an abnormal direction, first for a single-input affine control system with constraint on the control, and then as an application for a sub-Riemannian system of rank 2. As a consequence we obtain in sub-Riemannian geometry a new splitting-up of the sphere near an abnormal minimizer γ into two sectors, bordered by the first Pontryagin's cone along γ, called the L∞-sector and the L2-sector. Moreover we find again necessary and sufficient conditions of optimality of an abnormal trajectory for such systems, for any optimization problem.

How to cite

top

Trélat, Emmanuel. "Asymptotics of accessibility sets along an abnormal trajectory." ESAIM: Control, Optimisation and Calculus of Variations 6 (2010): 387-414. <http://eudml.org/doc/197282>.

@article{Trélat2010,
abstract = { We describe precisely, under generic conditions, the contact of the accessibility set at time T with an abnormal direction, first for a single-input affine control system with constraint on the control, and then as an application for a sub-Riemannian system of rank 2. As a consequence we obtain in sub-Riemannian geometry a new splitting-up of the sphere near an abnormal minimizer γ into two sectors, bordered by the first Pontryagin's cone along γ, called the L∞-sector and the L2-sector. Moreover we find again necessary and sufficient conditions of optimality of an abnormal trajectory for such systems, for any optimization problem. },
author = {Trélat, Emmanuel},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Accessibility set; abnormal trajectory; end-point mapping; single-input affine control system; sub-Riemannian geometry.; accessibilty set; abnormal trajectory; single-input affine control system; sub-Riemannian geometry; bounded control; normal form; spectral analytic tools},
language = {eng},
month = {3},
pages = {387-414},
publisher = {EDP Sciences},
title = {Asymptotics of accessibility sets along an abnormal trajectory},
url = {http://eudml.org/doc/197282},
volume = {6},
year = {2010},
}

TY - JOUR
AU - Trélat, Emmanuel
TI - Asymptotics of accessibility sets along an abnormal trajectory
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2010/3//
PB - EDP Sciences
VL - 6
SP - 387
EP - 414
AB - We describe precisely, under generic conditions, the contact of the accessibility set at time T with an abnormal direction, first for a single-input affine control system with constraint on the control, and then as an application for a sub-Riemannian system of rank 2. As a consequence we obtain in sub-Riemannian geometry a new splitting-up of the sphere near an abnormal minimizer γ into two sectors, bordered by the first Pontryagin's cone along γ, called the L∞-sector and the L2-sector. Moreover we find again necessary and sufficient conditions of optimality of an abnormal trajectory for such systems, for any optimization problem.
LA - eng
KW - Accessibility set; abnormal trajectory; end-point mapping; single-input affine control system; sub-Riemannian geometry.; accessibilty set; abnormal trajectory; single-input affine control system; sub-Riemannian geometry; bounded control; normal form; spectral analytic tools
UR - http://eudml.org/doc/197282
ER -

References

top
  1. A. Agrachev, Compactness for sub-Riemannian length minimizers and subanalyticity. Rend. Sem. Mat. Torino56 (1998).  Zbl1039.53038
  2. A. Agrachev, Quadratic mappings in geometric control theory. J. Soviet Math.51 (1990) 2667-2734.  Zbl1267.93035
  3. A. Agrachev, Any smooth simple H1-local length minimizer in the Carnot-Caratheodory space is a C0-local length minimizer, Preprint. Labo. de Topologie, Dijon (1996).  
  4. A. Agrachev and A.V. Sarychev, Strong minimality of abnormal geodesics for 2-distributions. J. Dynam. Control Systems1 (1995) 139-176.  Zbl0951.53029
  5. A. Agrachev and A.V. Sarychev, Abnormal sub-Riemannian geodesics: Morse index and rigidity. Ann. Inst. H. Poincaré13 (1996) 635-690.  Zbl0866.58023
  6. A. Agrachev and A.V. Sarychev, On abnormal extremals for Lagrange variational problems. J. Math. Systems Estim. Control8 (1998) 87-118.  Zbl0826.49012
  7. G.A. Bliss, Lectures on the calculus of variations. U. of Chicago Press (1946).  Zbl0063.00459
  8. B. Bonnard and M. Chyba, The role of singular trajectories in control theory. Springer Verlag, Math. Monograph (to be published).  Zbl1022.93003
  9. B. Bonnard and I. Kupka, Théorie des singularités de l'application entrée/sortie et optimalité des trajectoires singulières dans le problème du temps minimal. Forum Math.5 (1993) 111-159.  
  10. B. Bonnard and I. Kupka, Generic properties of singular trajectories. Ann. Inst. H. Poincaré Anal. Non Linéaire14 (1997) 167-186.  Zbl0907.93020
  11. B. Bonnard and E. Trélat, On the role of abnormal minimizers in SR-geometry, Preprint. Labo. Topologie Dijon. Ann. Fac. Sci. Toulouse (to be published).  Zbl1017.53034
  12. B. Bonnard and E. Trélat, Stratification du secteur anormal dans la sphère de Martinet de petit rayon, edited by A. Isidori, F. Lamnabhi Lagarrigue and W. Respondek. Springer, Lecture Notes in Control and Inform. Sci.259, Nonlinear Control in the Year 2000, Vol. 2. Springer (2000).  
  13. H. Brezis, Analyse fonctionnelle. Masson (1993).  Zbl0511.46001
  14. R.L. Bryant and L. Hsu, Rigidity of integral curves of rank 2 distributions. Invent. Math.114 (1993) 435-461.  Zbl0807.58007
  15. M.R. Hestenes, Applications of the theory of quadratic forms in Hilbert space to the calculus of variations. Pacific J. Math.1 (1951) 525-581.  Zbl0045.20806
  16. E.B. Lee and L. Markus, Foundations of optimal control theory. John Wiley, New York (1967).  Zbl0159.13201
  17. C. Lesiak and A.J. Krener, The existence and Uniqueness of Volterra Series for Nonlinear Systems. IEEE Trans. Automat. Control AC 23 (1978).  Zbl0393.93009
  18. W.S. Liu and H.J. Sussmann, Shortest paths for sub-Riemannian metrics of rank two distributions. Mem. Amer. Math. Soc.118 (1995).  
  19. R. Montgomery, Abnormal minimizers. SIAM J. Control Optim.32 (1997) 1605-1620.  Zbl0816.49019
  20. M.A. Naimark, Linear differential operators. Frederick U. Pub. Co (1967).  Zbl0219.34001
  21. L. Pontryagin et al., Théorie mathématique des processus optimaux. Eds Mir, Moscou (1974).  
  22. A.V. Sarychev, The index of the second variation of a control system. Math. USSR Sbornik41 (1982).  Zbl0484.49012
  23. E. Trélat, Some properties of the value function and its level sets for affine control systems with quadratic cost. J. Dynam. Control Systems6 (2000) 511-541.  Zbl0964.49021
  24. E. Trélat, Étude asymptotique et transcendance de la fonction valeur en contrôle optimal ; catégorie log-exp dans le cas sous-Riemannien de Martinet, Ph.D. Thesis. Université de Bourgogne, Dijon, France (2000).  
  25. Zhong Ge, Horizontal path space and Carnot-Caratheodory metric. Pacific J. Math.161 (1993) 255-286.  Zbl0797.49033

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.